# SDR LR7A06005

- Difficulty date: March 7, 2006
- Submitted: March 18, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 49,332 hours, 22,521 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Mount
- Part number: 96001317
- Condition: Cracked
- Location: Ws 197.2 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B-1' CHECK PER HN7101, FOUND NR 1 ENGINE OUTBOARD TRUSS MOUNT CRACKED AT FS 598, WL 280-284, OWS197.2.  REPLACED TRUSS MOUNT IAW SMP583 54-30-05 AND 54-30-06 AND SB 382-71-13, N/R 0009.
